Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Correction and Addendum to A Family of Indecomposable Symplectic Manifolds

James C. Alexander
American Journal of Mathematics
Vol. 99, No. 6 (Dec., 1977), pp. 1361-1364
DOI: 10.2307/2374029
Stable URL: http://www.jstor.org/stable/2374029
Page Count: 4
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Correction and Addendum to A Family of Indecomposable Symplectic Manifolds
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1361
    1361
  • Thumbnail: Page 
1362
    1362
  • Thumbnail: Page 
1363
    1363
  • Thumbnail: Page 
1364
    1364